A structure theory for a class of lattice-ordered rings

D. G. Johnson University Park, Pennsylvania, U.S.A.

TBD mathscidoc:1701.331201

Acta Mathematica, 104, (3), 163-215, 1959.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:55 uploaded by actaadmin ] [ 265 downloads ] [ 0 comments ] [ Cited by 50 ]
@inproceedings{d.1959a,
  title={A structure theory for a class of lattice-ordered rings},
  author={D. G. Johnson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203155265460910},
  booktitle={Acta Mathematica},
  volume={104},
  number={3},
  pages={163-215},
  year={1959},
}
D. G. Johnson. A structure theory for a class of lattice-ordered rings. 1959. Vol. 104. In Acta Mathematica. pp.163-215. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203155265460910.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved